Strong commutativity preserving biderivations on prime rings

Faiza Shujat, Abu Zaid Ansari, Shahoor Khan

Abstract


In the present paper we investigate the commutativity in a prime ring R which admits biderivation D : R×R → R satisfying [D(x,x),D(y,y)] = [x,y] for all x,y ∈ R. More precisely, we generalize the result of Bell et.al.[3] on strong commutativity preserving biderivations. Moreover, we obtain that generalized biderivation acts as left bimultiplier, whenever it behaves as right R-homomorphisms.

Full Text: PDF

How to Cite this Article:

Faiza Shujat, Abu Zaid Ansari, Shahoor Khan, Strong commutativity preserving biderivations on prime rings, Journal of Mathematical and Computational Science, Vol 7, No 2 (2017), 230-236

Copyright © 2017 Faiza Shujat, Abu Zaid Ansari, Shahoor Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.